# SDR QMLA2017080717081

- Difficulty date: August 7, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N184AM
- Make and model: Bell 407
- Aircraft serial: 54044
- Aircraft time: 3,339 hours
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 406016100119
- Part serial: A4655
- Condition: Cracked
- Location: Tail Rotor
- Part time: 2,360 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BEFORE ENGINE START, A CRACK WAS FOUND ON ROTOR BLADE TIP CAP. MECHANIC REMOVED PAINT TO DISCOVER CRACK IN FILLER MATERIAL AND HELICOPTER GROUNDED.
